Top
10
Doctor insights on: Erythromycin Nausea

Share
1

1
Chest pain, dizziness, headache, nausea, slurred speech after taking one erythromycin 400mg. Could this be a reaction? What do I do

Chest pain,  dizziness,  headache,  nausea,  slurred speech after taking one erythromycin 400mg. Could this be a reaction? What do I do

See a doctor: These symptoms sound serious and may or may not be related to the medication. Suggest you go to the hospital emergency room now. ...Read more

Dr. Daniel Saurborn
185 doctors shared insights

Eryc Delayed Release (Definition)

Eryc delayed release is a macrolide which is a kind of anti-bacterial ...Read more


2

2
What are the side affects of taking erythromycin?

What are the side affects of taking erythromycin?

GI symptoms: Many adults cannot tolerate Erythromycin orally at the usual doses. Causes nausea, abdominal discomfort, some people get a strange taste in their mouths. Then, like any other drug, there are allergic side-effects. ...Read more

6

6
Erythromycin allergy symptoms?

Erythromycin allergy symptoms?

The usual culprits: The causes of allergy are many but the symptoms are predictable & limited. Hives, swelling of hands, feet, eyelids & lips called angioedema, breathing issues due to windpipe swelling or asthma & GI symptoms like nausea, vomiting, abdominal pain & diarrhea. Since Erythromycin commonly causes GI symptoms it's hard to tell if this is allergy or intolerance when skin or breathing symptoms are absent. ...Read more

7

7
Could erythromycin cure phimosis?

No its an antibiotic: Erythromycin is an effective antiobiotic for certain Gram +ve infections eg Staphlococcus or Streptococcus. It will do nothing to correct phimosis other treat an infected foreskin which causes swelling & temporary phimosis. Treatments for phimosis are prescription strength steroid cream applications or surgery. Circumcision or prepucioplasty. Latter is foreskin preserving. ...Read more

9

9
How did I get erythromycin allergy?

How did I get erythromycin allergy?

Sensitivity: We do not know why a specific substance, drug or product will cause an allergic reaction in a given person. It is obviously a sensitivity of their immune system and of course requires exposure to the agent which in your case was erythromycin. ...Read more

10

10
Is it okay to take erythromycin for a uti?

Not a good choice: It's ok, but it won't do much good for most utis. ...Read more

Dr. Tanya Russo
182 doctors shared insights

Pce (Definition)

PCE is a macrolide which is a kind of anti-bacterial ...Read more


Dr. Melissa Gowans
184 doctors shared insights

Ilotycin (Definition)

Ilotycin is an ocular anti-bacterial which is a ...Read more